Semi-linear diffraction of conormal waves
Astérisque, no. 240 (1996), 138 p.
@book{AST_1996__240__1_0,
     author = {Melrose, Richard B. and S\'a Barreto, Ant\^onio and Zworski, Maciej},
     title = {Semi-linear diffraction of conormal waves},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {240},
     year = {1996},
     zbl = {0902.35004},
     mrnumber = {1636412},
     language = {en},
     url = {http://www.numdam.org/item/AST_1996__240__1_0}
}
Melrose, Richard B.; Sá Barreto, Antônio; Zworski, Maciej. Semi-linear diffraction of conormal waves. Astérisque, no. 240 (1996), 138 p. http://www.numdam.org/item/AST_1996__240__1_0/

[1] V. Arnol'D Wave front evolution and equivariant Morse lemma. Comm. Pure Appl. Math. 28 (1976), 557-582. | Article | MR 436200 | Zbl 0343.58003

[2] M. Beals Self Spreading and Strength of Singularities for Solutions to Semilinear Equations. Ann. of Math. 118 (1983), 187-214. | Article | MR 707166 | Zbl 0522.35064

[3] M. Beals Propagation of Smoothness for Nonlinear Second Order Strictly Hyperbolic Equations. Proc. Symp. Pure Math. 43 (1985), 21-45. | Article | MR 812282 | Zbl 0575.35062

[4] M. Beals and G. Métivier Progressing Wave Solutions to Certain Nonlinear Mixed Problems. Duke Math. J. 53 (1986), 125-137. | MR 835799 | Zbl 0613.35050

[5] M. Beals and G. Métivier Reflection of Transversal Progressing Waves in Nonlinear Strictly Hyperbolic Problems. Amer. J. Math. 109 (1987), 335-366. | Article | MR 882427 | Zbl 0633.35051

[6] J.-M. Bony Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. Ann. Sci. École Norm. Sup. 14, 209-246 | Article | Numdam | MR 631751 | Zbl 0495.35024

[7] J.-M. Bony Interactions des singularités pour les équations aux dérivées partielles non linéaires. Sem. Goulaouic-Meyer-Schwarz 1984. | Numdam | Zbl 0498.35017

[8] J. Chazarain et A. Piriou Introduction à la théorie des équations aux dérivées partielles linéaires. Bordes (Dounot), Paris, 1981. | MR 598467 | Zbl 0446.35001

[9] J.-Y. Chemin Interactions des trois ondes dans les équations semi-linéaires strictement hyperboliques d'ordre 2. Comm. P.D.E. 12 (11) (1987), 1203-1225. | Article | MR 888459 | Zbl 0651.35049

[10] F. David and M. Williams Singularities of Solutions to Semilinear Boundary Value Problems Amer. J. Math. 109 (1987), 1087-1109. | Article | MR 919004 | Zbl 0659.35068

[11] J.-M. Delort. Conormalité des ondes semi-linéaires le long des caustiques. Amer. Jour. Math. 113 (1991), 593-651. | Article | MR 1118456 | Zbl 0758.35005

[12] V. Guillemin and G. Uhlmann. Oscillatory integrals with singular symbols. Duke Math. J. 48 (1981), 251-261. | Article | MR 610185 | Zbl 0462.58030

[13] L. Hörmander. Fourier integral operators I. Acta Math. 127 (1971), 79-183. | Article | MR 388463 | Zbl 0212.46601

[14] L. Hörmander. The Analysis of Linear Partial Differential Operators Springer-Verlag, 1983-1985. | MR 705278 | Zbl 0601.35001

[15] S. Klainerman. Null condition and global existence to nonlinear wave equations. Lectures in Applied Mathematics 23, AMS, Providence, 1986, 293-326. | MR 837683 | Zbl 0599.35105

[16] B. Lascar. Singularités des solutions d'équations aux dérivées partielles non linéaires. C. R. Acad. Sci. Paris 287 (1978), 521-529. | MR 512097 | Zbl 0387.35018

[17] P. D. Lax. On Cauchy's problem for hyperbolic equations and the different ability of solutions of elliptic equations. Comm. Pure. Appl. Math. 8 (1955), 615-633. | Article | MR 78558 | Zbl 0067.07502

[18] G. Lebeau. Problème de Cauchy semi-linéaire en 3 dimensions d'espace. J. Func. Anal. 78 (1988), 185-196. | Article | MR 937638 | Zbl 0648.35057

[19] G. Lebeau. Equations des ondes semi-linéaires II. Contrôle des singularités et caustiques semi-linéaires. Inv. Math. 95 (1989), 277-323. | Article | MR 974905 | Zbl 0686.35015

[20] G. Lebeau. Singularités de solutions d'équations d'ondes semi-linéaires. Ann. Scient. Éc. Norm. Sup. 4e série 25 (1992), 201-231. | Article | Numdam | MR 1169352 | Zbl 0776.35088

[21] E. Leichtman Régularité microlocale pour des problèmes de Dirichlet non linéaires non caractéristiques d'ordre deux à bord peu régulier. Bull. S.M.F. 115 (1987), 457-489. | Numdam | MR 928019 | Zbl 0636.35056

[22] B. Lindblad. Blow-up for solutions of u=u p with small initial data. Comm. P.D.E. 15 (6) (1990), 757-821. | Article | MR 1070232 | Zbl 0712.35018

[23] V. P. Maslov. The theory of perturbations and asymptotic methods. Moscow, 1965 (Russian).

[24] R. B. Melrose. Equivalence of glancing hyper surfaces. Inv. Math. 37 (1976), 165-191. | Article | MR 436225 | Zbl 0354.53033

[25] R. B. Melrose. Transformation of boundary value problems. Acta Math. 147 (1981), 149-236. | Article | MR 639039 | Zbl 0492.58023

[26] R. B. Melrose. Forward Scattering by a Convex Obstacle. Comm. Pure and Appl. Math. 23 (1980), 461-499. | Article | MR 575734 | Zbl 0435.35066

[27] R. B. Melrose. Semilinear waves with cusp singularities. Journées « Équations aux dérivées partielles » St. Jean-de-Montes, 1987. | Numdam | MR 920005 | Zbl 0656.35098

[28] R. B. Melrose. Differential analysis on manifolds with corners. Manuscript in preparation.

[29] R. B. Melrose. Calculus of conormal distributions on manifolds with corners. Internat. Math. Res. Notices 3 (1992), 51-61. | Article | MR 1154213 | Zbl 0754.58035

[30] R. B. Melrose. Marked Lagrangian Distributions. preprint, 1989.

[31] R. B. Melrose and P. Piazza. Analytic K-theory on manifolds with corners. Adv. in Math. 92 (1) (1992), 1-26. | Article | MR 1153932 | Zbl 0761.55002

[32] R. B. Melrose and N. Ritter. Interaction of Nonlinear Waves for Semilinear Wave Equations. Ann. of Math. 121 (1) (1985), 187-213. | Article | MR 782559 | Zbl 0575.35063

[33] R. B. Melrose and N. Ritter. Interaction of Nonlinear Waves for Semilinear Wave Equations II. Ark. Mat. 25 (1987), 91-114. | Article | MR 918380 | Zbl 0653.35058

[34] R. B. Melrose and A. Sá Barreto Semilinear Interaction of a Cusp and a Plane. Comm. In PDE 20 (5 & 6) (1995) 961-1032. | Article | MR 1326913 | Zbl 0847.35086

[35] R. B. Melrose and M. Taylor. Boundary Problems for the Wave Equation with Grazing and Gliding Rays. preprint, 1987.

[36] R. B. Melrose and M. Taylor. Near Peak Scattering and the Corrected Kirchhoff Approximation for a Convex Obstacle. Adv. in Math. 55 (3) (1985), 242-315. | Article | MR 778964 | Zbl 0591.58034

[37] R. B. Melrose and M. Taylor. The radiation pattern of a diffracted wave near the shadow boundary. Comm. P.D.E 11 (6) (1986), 599-672. | Article | MR 837278 | Zbl 0632.35056

[38] R. B. Melrose and G. Uhlmann. Lagrangian intersection and the Cauchy problem. Comm. Pure Appl. Math. 2 (1979), 483-519. | Article | MR 528633 | Zbl 0396.58006

[39] J. Rauch and M. Reed. Propagation of singularities for semilinear hyperbolic wave equations in one space variable. Ann. of Math. 111 (1980), 531-552. | Article | MR 577136 | Zbl 0432.35055

[40] J. Rauch and M. Reed. Singularities produced by nonlinear interaction of three progressing waves. Comm. P.D.E. 7 (9) (1982), 1117-1133. | Article | MR 673827 | Zbl 0502.35060

[41] N. Ritter. Progressing wave solutions to nonlinear hyperbolic Cauchy problems. Thesis M.I.T. (June 1984). | MR 2941060

[42] A. Sá Barreto. Interaction of Conormal Waves for Fully Semilinear Wave Equations. Jour. Func. Anal. 89 (1990), 233-273. | Article | MR 1042210 | Zbl 0726.35083

[43] A. Sá Barreto. Second Microlocal Ellipticity and Propagation of Conormality for Semilinear Wave Equations. Jour. Func. Anal. 102 (1991), 47-71. | Article | MR 1138837 | Zbl 0746.35021

[44] A. Sá Barreto. Evolution of Semilinear Waves with Swallowtail Singularities. Duke Math. Journ. 75 (3) (1995), 645-710. | Article | MR 1291700 | Zbl 0827.35078

[45] M. Sablé-Tougeron. Régularité microlocale pour des problèmes aux limites non linéaires. Ann. Inst. Fourier 36 (1986), 39-82. | Article | Numdam | MR 840713 | Zbl 0577.35004

[46] R. Seeley Extension of C functions defined in half space. Proc. Amer. Math. Soc. 15 (1964), 625-626. | MR 165392 | Zbl 0127.28403

[47] M. Williams. Interaction involving gliding rays in boundary problems for semi-linear wave equations. Duke Math. Jour. 59 (2) (1989), 365-397. | MR 1016895 | Zbl 0798.35003

[48] C. Xu Propagation au bord des singularités pour des problèmes de Dirichlet non linéaires d'ordre deux., Actes Journées E.D.P., St. Jean-de-Monts, 1989, n° 20. | Numdam | MR 1030835 | Zbl 0726.35026

[49] M. Zworski. High frequency scattering by a convex obstacle. Duke Math. Jour. 61 (2) (1990), 545-634. | Article | MR 1074308 | Zbl 0732.35060

[50] M. Zworski. Propagation of submarked lagrangian singularities. unpublished, 1990.

[51] M. Zworski. Shift of the shadow boundary in high frequency scattering. Comm. Math. Phys. 136 (1991), 141-156. | Article | MR 1092573 | Zbl 0737.35058